# SDR DALA1101926303

- Difficulty date: January 9, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 91,616 hours, 11,954 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD LWR CORNER DAMAGED AT STA 1810-1817.  INSPECTED DAMAGED AREA 5.0 IN HIGH 10.0 IN LENGTH CURVED END.  APPROX 2.0 IN LENGTH. 2.0 AND 2.5 IN FROM LOWER EDGE.   2 FASTENERS PULLED HI-LPK AND RIVET ALONG WITH COUNTERSINK   DAMAGE AT VIEW HOLE.  REMOVED DAMAGED METAL IAW SRM 52-30-01.  HFEC COUNTOUR ON FASTENERS IAW SRM52-30-00.  C/W REPAIR 2 AFT CARGO DOOR IAW SRM 52-30-01.  FRC 201  DRL 461986 . CORRECTED,  STA LAX 09JAN11 COMPLIED WITH ALL RII INSPECTION, ALL OK TO     INSTALL AND TREAT AND PAINT GIVEN, OK FOR SERVICE.
